MathSciNet Relay Station
MathSciNet bibliographic data
MR1350971 58-02 (34Cxx 58Fxx)
Arnolʹd, Vladimir I. Sur quelques problèmes de la théorie des systèmes dynamiques. (French) [Some problems of the theory of dynamical systems] Topol. Methods Nonlinear Anal. 4 (1994), no. 2, 209–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement